Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

White Chalky Substance in my 19 month olds urine.

I am away from home and notice my 19 month old daughter has a white chalky substance in her urine. Should I be concerned? Is this normal? What causes it? She is having some trouble with a cold or allergies so I have given her some C-phen I had on hand to help with stuffiness.
Asked On : Sun, 18 Apr 2010
Answers:  2 Views:  2469
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
white chalky urine may me due to phosphaturia
better get a urine test done and consult paediatrician
Answered: Mon, 21 Nov 2011
I find this answer helpful
  Anonymous's Response

Hi.. Whilte chalky like substances in the urine can occur due to crystalinization of urine.. They can occur due to alkanisation of urine, urinary infection, trauma, kidney dysfuctions and in a few other non concerning causes.. Evaluation would be necessary if these symptoms persist or in presence of other symptoms...

Answered: Mon, 26 Apr 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor